# SDR VNAA20250108040

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MULTIPLE FASTENER HOLES ON LH FLAP ACTUATOR FWD TRUNNION BODY [WS 102.90].  REQUIRES FURTHER EVALUATION.   REMOVED L/H FLAP ACTUATOR FWD TRUNNION BODY. INSTALLED A SERVICEABLE L/H FLAP VANE ACTUATOR FWD TRUNNION BODY PART NUMBER 601R14261-1 IAW CRJ 700 C.M.M 57-59-00.
